Results 1 to 12 of 12
  1. #1
    delaros4's Avatar
    delaros4 is offline New Member
    Join Date
    Jan 2012
    Location
    chicago
    Posts
    29

    Please help! question..

    hello! im currently doing 1cc at 100mg per cc of test prop eod. I started having really fast hear rate after the second injection. I have not felt it kick in yet the only thing i feel is the pain of the injections and the fast heart rate...is this normal? has anyone had this problem? thank you i appreciate your answers
    Last edited by delaros4; 06-19-2012 at 11:05 PM.

  2. #2
    delaros4's Avatar
    delaros4 is offline New Member
    Join Date
    Jan 2012
    Location
    chicago
    Posts
    29
    please help
    Last edited by delaros4; 06-19-2012 at 11:06 PM.

  3. #3
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    the prop shouldn't be causing your palpitation. could just be anxiety from the pinning. first cycle? stats?

  4. #4
    delaros4's Avatar
    delaros4 is offline New Member
    Join Date
    Jan 2012
    Location
    chicago
    Posts
    29
    it is my first cycle, im 24 5'10 180 lbs ive been working out since i was 18 and i decided to try it i do get nervous when i inject but its been constantly happening even after the injection. i started last friday so about 5 days ago and its been happening every day for the last 3. So far ive injected 3 times. i do notice my heart rate goes even higher right after the injection so you might be right it could be anxiety. Thank you for your concern i'd appreciate a reply

  5. #5
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,509
    Agreed, It's called anxiety. Relax.

  6. #6
    stpete is offline Banned
    Join Date
    Jun 2008
    Location
    Kitchen, Gym, Kitchen....
    Posts
    13,716
    X3 on the anxiety.

  7. #7
    delaros4's Avatar
    delaros4 is offline New Member
    Join Date
    Jan 2012
    Location
    chicago
    Posts
    29
    okay, thank you much...yeah i think anxiety should be my problem, i think most of it came from me trying to inject myself. trying to do it perfectly so i dont hit a vein or anything..but thank you for your responses, this was very helpful. I will try to control my stress and anxiety.

  8. #8
    freddy1418 is offline Associate Member
    Join Date
    May 2012
    Posts
    385
    Quote Originally Posted by delaros4
    okay, thank you much...yeah i think anxiety should be my problem, i think most of it came from me trying to inject myself. trying to do it perfectly so i dont hit a vein or anything..but thank you for your responses, this was very helpful. I will try to control my stress and anxiety.
    Lol you'll be fine.... I'm on my first aas cycle as well... you'll get used to it as the cycle progresses... and don't expect any real results for at least a couple weeks (for the heads up) Cheers and enjoy your cycle... Good Luck

  9. #9
    gonejeepin's Avatar
    gonejeepin is offline Associate Member
    Join Date
    Sep 2010
    Posts
    230
    Anxiety! I remember the first time I pinned a couple years back, got myself so worked up I started sweating buckets and got so dizzy I had to lay down afterwards so I didn't pass out, just don't work yourself up, you've done it a few times now so you should realize there is really nothing to it.

  10. #10
    swm1972 is offline Knowledgeable Member
    Join Date
    Dec 2007
    Posts
    807
    My first several pins were fairly uneventful. Around the 5th or 6th I was pining while on the phone talking to a customer and I fainted. Never has happened since. Not sure what caused that.

  11. #11
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    the actual pain of the pin will also trigger an increase in heart rate. this is a reflex action and is beyond your control.

  12. #12
    delaros4's Avatar
    delaros4 is offline New Member
    Join Date
    Jan 2012
    Location
    chicago
    Posts
    29
    okay thank you everybody, very helpful. My first day of injection it was like a ceremony but the second and third were quick...and yeah as soon as the pin goes in my heart starts racing so its prob anxiety.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •